# SDR SWAA2024102146046

- Difficulty date: October 7, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N8731J
- Make and model: Boeing 737-8
- Aircraft serial: 42550
- Aircraft time: 12,247 hours, 5,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK (M1673) AT STA 952 WL 290 LBL 14 FAILS TO CHARGE<[01] REMOVED AND REPLACED EMERGENCY BATTERY PACK (M1673) IAW BOEING AMM 33-51-06-960-802;[02] VERIFIED ITEM 1
